Shoulder pain is found among people with High blood pressure, especially for people who are female, 60+ old, take medication Vioxx and have Blood cholesterol increased. We study 97 people who have Shoulder pain and High blood pressure from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
High blood pressure can be treated by Lisinopril, Atenolol, Amlodipine besylate, Hydrochlorothiazide, Metoprolol tartrate (latest reports from 476,842 High blood pressure patients)
Shoulder pain has been reported by people with breathing difficulty, acute myocardial infarction, high blood cholesterol, stroke, chest pain (latest reports from 2,512 Shoulder pain patients).
On Sep, 19, 2016
97 people who have High Blood Pressure and Shoulder Pain are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. Earlier she was taking Amlopdine and Betaloc ( due to high pulse rate). Both it seem to promote Uveitis. This has been found from this ehealth group and so I am grateful to this group. So she is using Telma-40 and it seems to not promoting Uveitis. I have placed the issue of promoting Uveitis by Amlopidin/ Betaloc before doctors; but they are not willing to accept the truth. However, I am grateful to e-Health for finding out this truth. Regards.
Hi, I'm female and turned 52 last July 2016, and was placed on Effexor XR 75 mg. daily A few days after that. After one month on this medication I developed bilateral shoulder pain, atraumatic in origin, which was sharp, and stabbing and occasionally radiated a few inches down my upper arm. Any abduction of my arm away from my body aggravated the pain, and really any movement in any direction at all as far as range of motion or pressure placed on my shoulder by lying on my side or by pushing myself up in bed or on the sofa causes extreme sharp pain. I have no neck or back pain. It is not an arthritic, stiffness type of pain that you would feel in joints, it is more of a nerve-type pain. Last night on 9/3/16, I decided to see what would happen if I did not take my dose of the medication and right now, 24 hours later after having become I would easily say 50% incapacitated with my arms, even having difficulty dressing myself, I am now 100% pain-free. 24 hours off the drug and my shoulders are pain-free. Yep, this medication does work for me so I will try taking it every other day for now and see if that helps lessen the severity of the shoulder pain so that I can more adequately function. I have been on other antidepressants in the past and nothing else has ever worked. Does anyone know THE CAUSATION of the pain FROM THIS DRUG? This is not stress, this is not tension or arthritis due to my age, this is definitely drug-related and I want to know on a cellular level if something is happening to the nerve cells, blood cells or bone cells. Could this complication be serious and eventually irreversible? I don't need to know IF the medication causes it because I have already determined that. I would like to know the SCIENTIFIC REASON behind the causation of the pain and how serious this is. As a nurse of 33 years I can't get any answers.
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
I am 44 y/o male and have been taking lisinopril 15 mg for 3 years now and approximately 4 weeks ago stopped in attempt to control it with diet and exercise. Since I have stopped taking it I am lightheaded but yet my blood pressure is normal. This feeling of lightheaded happens randomly during ...
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. ...
Hi, I'm female and turned 52 last July 2016, and was placed on Effexor XR 75 mg. daily A few days after that. After one month on this medication I developed bilateral shoulder pain, atraumatic in origin, which was sharp, and stabbing and occasionally radiated a few inches down my upper arm. Any ...
I already have high blood pressure but ever time I take methotrexate my blood pressure raises very high, I take 3 tabs once a week, and for three or four days after I take it my blood pressure is very high, my blood pressure medication don't seem to lower my pressure for three or fur days then ...
Hi, I have been taking Flowmax for 4 days. The first 3 were fine. The 4th morning I am dizzy, tired and my blood pressure has risen from 122/68 to 133/80. I am 73 and do not take any other medications. Any comments or suggestions?
I have been taking Pristiq for a few years and all of the sudden may blood pressure has begun to rise. It has never been high in my 67 years, I have had success with Pristiq but am wondering if someone has tried an antidepressant that is similar. I do take 100mg.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.